# SDR 2000UALA00378

- Difficulty date: July 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 62,938 hours, 16,607 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 827024401U1
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SPARKS AND SMOKE SEEN FROM AFT GALLEY HOTPLATE H61.  DIVERTED TO CLE.  *S/D*  FOUND HOT PLATE H62 AT FAULT, NOT H61.  REPLACED H62 HOT PLATE, OPS CHECKED NORMAL.
